Numerical validation for systems of absolute value equations
作者: H. J. WangD. X. CaoH. LiuL. Qiu
作者单位: 1China University of Mining and Technology
2Nanjing Tech University
刊名: Calcolo, 2017, Vol.54 (3), pp.669-683
来源数据库: Springer Journal
DOI: 10.1007/s10092-016-0204-1
关键词: Systems of absolute value equationsPoincaré–Miranda theoremError bounds65K0590C30
英文摘要: This paper establishes a numerical validation test for solutions of systems of absolute value equations based on the Poincaré–Miranda theorem. In this paper, the Moore–Kioustelidis theorem is generalized for nondifferential systems of absolute value equations. Numerical results are reported to show the efficiency of the new test method.
原始语种摘要: This paper establishes a numerical validation test for solutions of systems of absolute value equations based on the Poincaré–Miranda theorem. In this paper, the Moore–Kioustelidis theorem is generalized for nondifferential systems of absolute value equations. Numerical results are reported to show the efficiency of the new test method.
全文获取路径: Springer  (合作)
分享到:
来源刊物:
影响因子:0.8 (2012)

×
关键词翻译
关键词翻译
  • validation 证实
  • absolute 绝对的
  • Miranda 天卫五
  • theorem 定理
  • value 
  • systems 系统科学与软件
  • numerical 数字的
  • efficiency 效率
  • paper 
  • generalized 广义